# SDR USAA2009061291470

- Difficulty date: June 11, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 69,752 hours, 47,946 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465541
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C22 - MAJOR REPAIR - CORROSION ON FUSELAGE FRAME AT BS 847, BL 0.  REPAIRED FUSELAGE FRAME AT BS 847, BL 0 IAW B737 SRM 53-00-07-2R3.
